# SDR 2019FA0000092

- Difficulty date: January 19, 2019
- Submitted: March 26, 2019
- Operation: General aviation
- Aircraft: N300KR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20385
- Aircraft time: 2,684 hours, 1,778 cycles
- Engine: Hnywl AS90711A
- Engine time: 2,684 hours, 1,799 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30355323
- Part serial: 1216902000526
- Condition: Failed
- Location: Lt Engine
- Part time: 2,684 hours, 1,799 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BEARING CARBON SEAL FAILURE. CARBON WAS FOUND IN THE CHIP DETECTOR INSPECTION AND A FILTER AND OIL CHECK WAS PERFORMED SHOWING HEAVY CARBON WEIGHT.
